Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


MathSciNet review: 1567531
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: U. Zimmermann
Title: Linear and combinatorial optimization in ordered algebraic structures
Additional book information: Annals of Discrete Mathematics, vol. 10, North-Holland Publishing Company, Amsterdam, 1981, x + 380 pp., $61.00, Dfl. 125.00. ISBN 0-4448-6153-X.

Review Information:

Reviewer: R. A. Cuninghame-Green
Journal: Bull. Amer. Math. Soc. 12 (1985), 148-149
DOI: https://doi.org/10.1090/S0273-0979-1985-15325-X